# SDR 2000UALA00343

- Difficulty date: June 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N396UA
- Make and model: Boeing 737322
- Aircraft serial: 24671
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sensor
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD CARGO DOOR OPEN LIGHT CAME ON AT ROTATION.  *S/D*  FOUND TARGET NOT MAKING CORRECT CONTACT.  ADJUSTED TARGET.  NO HISTORY, NO ADDITIONAL OCCURRENCES AFTER TARGET ADJUSTED.
